MAUDE Adverse Event Report: EXACTECH, INC. XL, LEFT, 16 POST AUG UHMWPE GLENOID; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. XL, LEFT, 16 POST AUG UHMWPE GLENOID; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-06-25
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately ten years post initial left tsa, the 73 y/o male patient experienced aseptic glenoid loosening.The patient complaining of increasing shoulder pain especially with overhead activities.Aseptic glenoid component loosening.Patient is scheduled a computed tomography (ct) and the event still ongoing.Per clinical report, the reported event is possibly related to the device and unlikely related to procedure.
 
Additional Manufacturer Narrative
Pending investigation.D10: equinoxe, humeral stem primary, press fit 15mm (cat #: 300-01-15/serial #: (b)(6).Equinoxe replicator plate 4.5mm o/s (cat #: 300-10-45/serial #: (b)(6).Equinox square torque define screw drive kit (cat #: 300-20-02/serial #: (b)(6).Equinoxe, humeral head expanded, 50mm (beta) (cat #: 310-03-50/serial #: (b)(6).Equinoxe reverse shoulder drill kit (cat #: 321-20-00/serial #: (b)(6).
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
XL, LEFT, 16 POST AUG UHMWPE GLENOID
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19341371
Report Number1038671-2024-01307
Device Sequence Number12545407
Product Code KWS
UDI-Device Identifier10885862228338
UDI-Public10885862228338
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121220
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2018
Device Catalogue Number314-06-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date02/21/2025
Date Device Manufactured03/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient SexMale
Patient Weight102 KG
Patient RaceWhite